# SDR UPS96220408

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 10 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, NR 10 SPOILER IS DELAMAMINATED AT THE CENTER HINGE UPPER SURFACE.  REMOVED DELAMAMINATED AREA, REMOVED CENTER HINGE TO ACCESS AREA, IMPREGNATED GLASS CLOTH, SEALED REPAIR, REINSTALLED CENTER HINGE AND WORK DONE IAW SRM 51-40-06, MM 20-50-01, AND 51-30-2.
